Tohoku Mathematical Journal

Submersions of {CR} submanifolds

Shoshichi Kobayashi

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 39, Number 1 (1987), 95-100.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32G13: Analytic moduli problems {For algebraic moduli problems, see 14D20, 14D22, 14H10, 14J10} [See also 14H15, 14J15]
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx] 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60] 58D17: Manifolds of metrics (esp. Riemannian)


Kobayashi, Shoshichi. Submersions of {CR} submanifolds. Tohoku Math. J. (2) 39 (1987), no. 1, 95--100. doi:10.2748/tmj/1178228372.

Export citation


  • [1] M. ITOH, Geometry of anti-self-dual connections and Kuranishi map, (preprint), 1985, Berkeley.
  • [2] S. KOBAYASHI AND K. NOMIZU, Foundations of Differential Geometry, vol. I, 1963 an vol. II, 1969, John Wiley & Sons.
  • [3] B. O'NEILL, The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459-469.
  • [4] K. YANO AND M. KON, CR Submanifolds of Kaehlerian and Sasakian Manifolds, Progres in Math. vol. 30, 1983, Birkhauser.